ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Asymptotic properties of maximum likelihood estimators for a generalized Pareto-type distribution

Farbod, D. (2015) Asymptotic properties of maximum likelihood estimators for a generalized Pareto-type distribution. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 65-76. ISSN 00002-3043

[img]
Preview
PDF
Download (1484Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: generalized Pareto-type frequency distribution, maximum likelihood estimator
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 16 Mar 2015 11:31
    Last Modified: 16 Mar 2015 11:31
    URI: http://mathematics.asj-oa.am/id/eprint/2439

    Actions (login required)

    View Item